# SDR SWAA2015091443743

- Difficulty date: August 24, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 35,215 hours, 20,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW CRACKED AT THE 2ND LOWER CORNER FASTENER HOLE POST E - F.  REPAIRED POST IAW EA.
